Analytic properties of the amplitude of an elastic $\pi\pi$-scattering in the $l$-plane
Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1279-1280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_6_a20,
author = {G. Domokosh},
title = {Analytic properties of the amplitude of an elastic $\pi\pi$-scattering in the $l$-plane},
journal = {Doklady Akademii Nauk},
pages = {1279--1280},
year = {1962},
volume = {144},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a20/}
}
G. Domokosh. Analytic properties of the amplitude of an elastic $\pi\pi$-scattering in the $l$-plane. Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1279-1280. http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a20/